# SDR UPS04143462

- Difficulty date: November 9, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: TAG967201
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTS WINDSHIELD OUTER PANE SHATTERED.  REMOVED AND REPLACED CAPT WINDSHIELD SRT 56-11-11-4.
